|My 3 Year Old and Kaletra
Aug 6, 2006
I am having trouble giving my 3 Year old Kaletra, she takes two other HIV Meds as well, and tolerates them quite well. But when she takes the Kaletra, because of the taste she gags and tends to vomit. Not all the time, but about 20% of the time! We've tried peanut butter, popcycles, milk, bananas, any other tricks! Also if she vomits everything up should we re-give her the other drugs again? Or should we just give her the night dose? We don't want to over dose her on the other two medications! We are starting to worry about this one drug as she is getting so afraid of taking her drugs because of her violent reaction to the Kaletra. HELP! Its only been a month now, and we are very concerned about how long this will continue....
| Response from Dr. Henry
Kaletra can be dosed in some situations once a day so you may discuss that option with your daughter's HIV specialist (just give a nightime dose). There are some anti-nausea meds used in adults which could at least be considered for use. Using an alternative to Kaletra is another option depending on the treatment/resistance history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps Worried It Could Be Ars
- White Tongue Could I Have Acute HIV Infection
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- Testicular Pain After Drinking Water Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.